# SDR SWAA2021041342639

- Difficulty date: April 15, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL CLIP CRACKED AT BS 500 LBL26' UNDER Z ANGLE. / REMOVED AND INSTALLED INTERCOSTAL CLIP AT BS500 LBL 26' IAW SRM 51-40-02-0G-0 VERIFIED MATERIAL IAW B737-700 DWG 143A7505 P/N TAG A48772 P/N 143A25020155
